# SDR 04212452

- Difficulty date: July 30, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N452FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3214
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Meter
- Condition: Shorted
- Location: Vibration
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE VIBRATION INDICATION IN THE CLIMBING PHASE.  RTF AND PASSENGERS DEPLANED AT THE GATE.  CHECKED SHIELDED WIRES AT VIBROMETER FOR SHORTS. NO DEFECT NOTED. SUSPECT INTERMITTENT SHORT TO SHIELD AT VIVE TEST SWITCH.
